# SDR FDEA201002230495

- Difficulty date: February 23, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Fitting
- Part number: A5241002020000
- Condition: Cracked
- Location: Bs 1067
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE WATER SERVICE PANEL HOLD OPEN ROD OTBD ATTACH  FITTING ON THE SERVICE DOOR IS CRACKED.  REPLACED ATTACH FITTING IAW SRM 51-72-10, PAGE 2.
